Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, Number 6, Pages 25–33 (Mi vmumm3242)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

On the complexity of an approximate “scheme and formula” realization of continuous functions and on continual analogues of the “Shannon effect”

S. B. Gashkov


Full text: PDF file (864 kB)

Bibliographic databases:
UDC: 519.95
Received: 12.10.1984

Citation: S. B. Gashkov, “On the complexity of an approximate “scheme and formula” realization of continuous functions and on continual analogues of the “Shannon effect””, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, no. 6, 25–33

Citation in format AMSBIB
\Bibitem{Gas86}
\by S.~B.~Gashkov
\paper On the complexity of an approximate ``scheme and formula'' realization of continuous functions and on continual analogues of the ``Shannon effect''
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1986
\issue 6
\pages 25--33
\mathnet{http://mi.mathnet.ru/vmumm3242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0872070}
\zmath{https://zbmath.org/?q=an:0629.65016}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3242
  • http://mi.mathnet.ru/eng/vmumm/y1986/i6/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. V. Vegner, S. B. Gashkov, “Complexity of Approximate Realizations of Lipschitz Functions by Schemes in Continuous Bases”, Math. Notes, 92:1 (2012), 23–38  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:17
    Full text:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021